# SDR DALA2015070904192

- Difficulty date: July 8, 2015
- Submitted: July 15, 2015
- Operation: Air carrier
- Aircraft: N341NW
- Make and model: Airbus A320-212
- Aircraft serial: 380
- Aircraft time: 68,400 hours, 29,478 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHT AT 5 & 6 ABC INOPERATIVE.  REPAIRED BROKEN WIRE AT 5 ABC IAW ESPM 20.  INSERTED LOOSE PIN IN CONNECTOR AT 6 ABC BOTH AND FUNCTIONAL CHECK WAS NORMAL.
